Alternation for best spline approximations


Nürnberger, Günther ; Sommer, Manfred


Document Type: Article
Year of publication: 1983
The title of a journal, publication series: Numerische Mathematik
Volume: 41
Issue number: 2
Page range: 207-221
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0029-599X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Sommer, Manfred (1983) Alternation for best spline approximations. Numerische Mathematik 41 2 207-221 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item